Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4651 - 4700 out of 5086
First Page
Previous Page
Page
91
Page
92
Page
93
Page
94
Page
95
Page
96
Page
97
Next Page
Last Page
2004
Giraldes, Emilia ; Marques-Smith, Paula ; Mitsch, Heinz. /
F-regular semigroups
. In:
Journal of Algebra
. 2004 ; Vol. 274, No. 2. pp. 491-510.
Neretin, Yurii. /
Gauss--Berezin integral operators, spinors over supergroup $OSp(2p|2q)$, and Lagrangian super-Grassmannian
. Symmetry in Geometry and Analysis: Festschrift for Toshiyuki Kobayashi. editor / Hideko Sekiguchi ; Michael Pevzner. Birkhäuser/Springer, 2004. (Progress in Mathematics).
Boggiatto, Paolo ; Cordero, Elena ; Gröchenig, Karlheinz. /
Generalized Anti-Wick Operators with Symbols in Distributional Sobolev spaces
. In:
Integral Equations and Operator Theory
. 2004 ; Vol. 48, No. 4. pp. 427-442.
Kunzinger, Michael
; Vickers, James A. G. ; Oberguggenberger, Michael. /
Generalized flows and singular ODEs on differentiable manifolds
. In:
Acta Applicandae Mathematicae
. 2004 ; Vol. 80.
Hörmann, Günther
; De Hoop, Maarten. /
Geophysical modeling with Colombeau functions: Microlocal properties and Zygmund regularity
. In:
Nonlinear Algebraic Analysis
. 2004.
Humenberger, Johann
; Henn, Hans Wolfgang. /
Gruppenscreening -- ein Paradebeispiel für Vernetzungsmöglichkeiten im Mathematikunterricht.
Neue Medien und innermathematische Vernetzungen in der Stochastik. Anregungen zum Stochastikunterricht, Band 2. Verlag Franzbecker KG, 2004.
Bachar, Moustafa ; Dorfmayr, Anita. /
HIV treatment models with time delay
. In:
COMPTES RENDUS DES SEANCES DE LA SOCIETE DE BIOLOGIE ET DE SES FILIALES
. 2004.
Hörmann, Günther
. /
Hoelder-Zygmund regularity in algebras of generalized functions
. In:
Zeitschrift für Analysis und Ihre Anwendungen
. 2004 ; Vol. 23, No. 1. pp. 139-165.
Zweimüller, Roland
. /
Hopf’s ratio ergodic theorem by inducing
. In:
Colloquium Mathematicum
. 2004 ; Vol. 101, No. 2. pp. 289 -292.
Huyer, Waltraud
; Neumaier, Arnold. /
Integral approximation of rays and verification of feasibility
. In:
Reliable Computing
. 2004 ; Vol. 10, No. 3. pp. 195-207.
Hofbauer, Franz ; Hofbauer, Josef
; Raith, Peter
et al. /
Intermingled basins in a two species system
. In:
Journal of Mathematical Biology
. 2004 ; Vol. 49, No. 3. pp. 293-309.
Lindenstrauss, Elon ; Schmidt, Klaus. /
Invariant sets and measures of nonexpansive group automorphisms
. In:
Israel Journal of Mathematics
. 2004 ; Vol. 144. pp. 29-60.
Sigmund, Karl. /
Karl Sigmund.
In:
Current Biology
. 2004 ; Vol. 14, No. 14.
Götz, Stefan
; Sattlberger, Eva ; Wagner, Günther. /
Kreativität im Mathematikunterricht
. In:
Erziehung und Unterricht: österreichische pädagogische Zeitschrift
. 2004 ; Vol. 154, No. 3-4. pp. 210-227.
Zweimüller, Roland
. /
Kuzmin, coupling, cones, and exponential mixing
. In:
Forum Mathematicum
. 2004 ; Vol. 16. pp. 447 -457.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Lehrbuch der Mathematik : 8. Klasse
. Wien : öbv & hpt, 2004. 264 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Lehrbuch der Mathematik 8 : Lösungen
. 4 ed. Wien : öbv & hpt, 2004. 80 p.
Gröchenig, Karlheinz. /
Localization of frames, Banach frames, and the invertibility of the frame operator
. In:
Journal of Fourier Analysis and Applications
. 2004 ; Vol. 10, No. 2. pp. 105-132.
Cordero, Elena ; Gröchenig, Karlheinz. /
Localization of frames II
. In:
Applied and Computational Harmonic Analysis
. 2004 ; Vol. 17, No. 1. pp. 29-47.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Mathematik-Lehrbuch 5
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2004. 256 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Mathematik-Lehrbuch 5 : Lösungen
. Wien : öbv & hpt, 2004. 88 p.
Gosse, Laurent
; Markowich, Peter
. /
Multiphase semiclassical approximation of an electron in a one-dimensional crystalline lattice I. Homogeneous problems
. In:
Journal of Computational Physics
. 2004 ; Vol. 197, No. 2. pp. 387-417.
Fulmek, Markus
. /
Nonintersecting Lattice Paths on the Cylinder
. In:
Seminaire Lotharingien de Combinatoire
. 2004 ; Vol. 52.
Steinbauer, Roland
. /
Nonlinear distributional geometry and general relativity
. Nonlinear Algebraic Analysis and Applications: Proceedings of the International Conference on Generalized Functions (ICGF 2000). Cambridge Scientific Publishers, 2004. pp. 345-356
Haller, Stefan
; Vizman, Cornelia. /
Non-linear Grassmannians as coadjoint orbits
. In:
Mathematische Annalen
. 2004 ; Vol. 329, No. 4. pp. 771-785.
Bechouche, Philippe
; Mauser, Norbert
; Selberg, S. /
Nonrelativistic limit of Klein-Gordon-Maxwell to Schrošdinger-Poisson
. In:
American Journal of Mathematics
. 2004 ; Vol. 126, No. 1. pp. 31-64.
Kunzinger, Michael
. /
Nonsmooth differential geometry and algebras of generalized functions
. In:
Journal of Mathematical Analysis and Applications
. 2004 ; Vol. 297, No. 2. pp. 456-471.
Jin, Shi
; Markowich, Peter
; Zheng, Chunxiong. /
Numerical simulation of a generalized Zakharov system
. In:
Journal of Computational Physics
. 2004 ; Vol. 201, No. 1. pp. 376-395.
Besse, Christophe
; Mauser, Norbert
; Stimming, Hans-Peter
. /
Numerical study of the Davey-Stewartson system
. In:
ESAIM: Mathematical Modelling and Numerical Analysis
. 2004 ; Vol. 38, No. 6. pp. 1035-1054.
Komech, Alexander ; Kopylova, Elena
; Mauser, Norbert
. /
On convergence to equilibrium distribution for wave equation in even dimensions
. In:
Ergodic Theory and Dynamical Systems
. 2004 ; Vol. 24, No. 2. pp. 547-576.
Cap, Andreas
; Slovak, Jan ; Zadnik, V. /
On distinguished curves in parabolic geometries
. In:
Transformation Groups
. 2004 ; Vol. 9, No. 2. pp. 143-166.
Li, Jian-Shu ; Schwermer, Joachim. /
On the Eisenstein cohomology of arithmetic groups
. In:
Duke Mathematical Journal
. 2004 ; Vol. 123, No. 1. pp. 141-169.
Luef, Franz
; Teschl, Gerald
. /
On the Finiteness of the Number of Eigenvalues of Jacobi Operators below the Essential Spectrum
. In:
Journal of Difference Equations and Applications
. 2004 ; Vol. 10, No. 3. pp. 299-307.
Sparber, Christoph ; Carrillo, Jose Antonio ; Dolbeault, Jean et al. /
On the Long-Time Behavior of the Quantum Fokker-Planck Equation
. In:
Monatshefte für Mathematik
. 2004 ; Vol. 141, No. 3. pp. 237-257.
Mahnkopf, Joachim
. /
On the special values of automorphic L-functions
. In:
Comptes Rendus Mathematique
. 2004 ; Vol. 338, No. 10. pp. 759-762.
Dudnikova, T V ; Komech, Alexander
; Mauser, Norbert
. /
On two-temperature problem for harmonic crystals
. In:
Journal of Statistical Physics
. 2004 ; Vol. 114, No. 3-4. pp. 1035-1083.
Schlosser, Michael
. /
q-Analogues of the sums of consecutive integers, squares, cubes, quarts and quints
. In:
Electronic Journal of Combinatorics
. 2004 ; Vol. 11, No. 1 R. pp. 1-12.
Gröchenig, Karlheinz ; Bass, Richard. /
Random Sampling of Multivariate Trigonometric Polynomials
. In:
SIAM Journal on Mathematical Analysis
. 2004 ; Vol. 36, No. 3. pp. 773-795.
Neumaier, Arnold ; Shcherbina, Oleg. /
Safe bounds in linear and mixed-integer linear programming
. In:
Mathematical Programming
. 2004 ; Vol. 99, No. 2. pp. 283-296.
Carles, Rémi
; Markowich, Peter
; Sparber, Christoph. /
Semiclassical asymptotics for weakly nonlinear Bloch waves
. In:
Journal of Statistical Physics
. 2004 ; Vol. 117, No. 1-2. pp. 343-375.
Götz, Stefan
. /
Sind alle Lottozahlen gleich wahrscheinlich?
. In:
Wissenschaftliche Nachrichten
. 2004 ; No. 126. pp. 17-21.
Imaikin, Valery ; Komech, Alexander
; Mauser, Norbert
. /
Soliton-type asymptotics for the coupled Maxwell-Lorentz equations
. In:
Annales Henri Poincare
. 2004 ; Vol. 5, No. 6. pp. 1117-1135.
Schlosser, Michael
. /
Some curious extensions of the classical beta integral evaluation
. Mathematics and Computer Science III: Algorithms, Trees, Combinatorics and Probabilities. editor / Michael Drmota ; Philippe Flajolet ; Daniele Gardy ; Bernhard Gittenberger. Birkhäuser, 2004. pp. 59-68 (Trends in Mathematics).
Gröchenig, Karlheinz ; Zimmermann, Georg. /
Spaces of Text Functions via the STFT
. In:
Journal of Function Spaces and Applications
. 2004 ; Vol. 2, No. 1. pp. 25-53.
Götz, Stefan
. /
Stellungnahme zu Taschner, "Wie Mathematik in der Schule noch zu retten ist" -- E & U 3/4, 2004"
. In:
Erziehung und Unterricht: österreichische pädagogische Zeitschrift
. 2004 ; Vol. 154, No. 7-8. pp. 776-777.
Zweimüller, Roland
. /
S-unimodal Misiurewicz maps with flat critical points
. In:
Fundamenta Mathematicae
. 2004 ; Vol. 181. pp. 1 - 25.
Martin, Calin Iulian ; Schulze, Bert-Wolfgang ; Calvo, Daniela. /
Symbolic structures on corner manifolds
. In:
RIMS-kōkyūroku
. 2004 ; Vol. 1397. pp. 22-35.
Auinger, Karl ; Steinberg, B. /
The geometry of profinite graphs with applications to free groups and finite monoids
. In:
Transactions of the American Mathematical Society
. 2004 ; Vol. 356, No. 2. pp. 805-851.
Brandt, Hannelore ; Sigmund, Karl. /
The logic of reprobation: Assessment and action rules for indirect reciprocation
. In:
Journal of Theoretical Biology
. 2004 ; Vol. 231, No. 4. pp. 475-486.
Hsiao, Ling
; Mauser, Norbert
; Mang, Kai-Jun. /
The Relaxation Limits to the Bipolar Hydrodynamic Model for Semiconductors
. In:
Applied Mathematics Letters
. 2004 ; Vol. 17, No. 1. pp. 95-100.
Showing entries 4651 - 4700 out of 5086
First Page
Previous Page
Page
91
Page
92
Page
93
Page
94
Page
95
Page
96
Page
97
Next Page
Last Page
Research